# SDR 2001UALA02315

- Difficulty date: November 22, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE COMPARTMENT RIGHT HAND SIDE 188 FRAME CRACKED IN RADIUS NEAR WL 208.1 ON AFT SIDE OF FRAME.  MAJOR REPAIR ACCOMPLISHED, INSTALLED REPAIR ANGLE.
